Discussion in 'Exante - Total Solution 100%' started by BlueGem, 11 January 2014.

  1. BlueGem

    BlueGem Well-Known Member

    Apologies in advance if it's TMI but...

    I've done a VLCD three times now (twice proper and once as an emergency month's diet before a holiday). Each time I have had a rash. The previous two times I've managed to put it down to a different washing detergent (my other half bought Persil, which as a kid I was allergic too) and fabric conditioner (other half bought a grass-flavoured one, which again I was allergic to).

    But it's back, after almost a week at 100% on TS.

    Does anyone else get the rash? It's on my body - predominantly underarms, chest and the top of my tummy and is VERY itchy. It goes quite red with some quite large raised blotches. Yuck, I know.

    Figure it must be something in the packets but I don't want to give up on 100% so am trying to think:
    (a) what could be causing it (presumably one of the vitamins/minerals as my body isn't used to getting so much of them!)
    (b) any recommendations for tablets/creams to reduce the swelling/itchiness? I've tried some anti-histamines and some hydrocortisone cream but other than immediate soothing relief, am not sure they did that much.
    (c) any other advice?

    Thanks in advance! x
  2. x-Katie-x

    x-Katie-x Well-Known Member

    I've never had anything like this but I can remember someone on Cambridge having something similar years ago - I can't advise but if you use the search site facility you might find some useful info.

    Hope you get sorted, can imagine that to be awful.
  3. PsYcHo LiLLY

    PsYcHo LiLLY Well-Known Member

    Hi Blue Gem,
    What I would say is maybe go to the exante website and go on the forum there and ask the question.
    There are exante nutritionist always answering questions on the forum and see what they say.
    In the mean time have you tried antihistamine tablets?
    LiL x
  4. BlueGem

    BlueGem Well-Known Member

    Thanks Lil. Have tried antihistamines but they don't seem to help...:confused:

    Will try the Exante forum as you suggest - have never been on there before!
  5. BlueGem

    BlueGem Well-Known Member

    Thanks Katie - CWP was the first VLCD I did and I had it on that too....
  6. x-Katie-x

    x-Katie-x Well-Known Member

    From what I remember the person who was suffering could only have certain products, not sure which ones though.
  7. Determinationiskey

    Determinationiskey Well-Known Member

    The best way to figure it out is to stop the diet and see if the rash gets better. The best way of treating an allergy is to stop the exposure....sorry that's not what u probably want to hear, but sounds like u r a sensitive type of person and u may be reacting to one or some of the components in the packs. Good luck
  8. BlueGem

    BlueGem Well-Known Member

  9. x-Katie-x

    x-Katie-x Well-Known Member

    Oh no, I was really hoping that it might have been something as easy as needing the lactose free packs :confused:
  10. lynneonextante

    lynneonextante Well-Known Member

    Just a footnote, my itching isn't as bad since I've been taking an antihistamine every morning and putting E45 cream on the itch bits. It hasn't gone completely but is nowhere near as itchy as it was.
  11. BlueGem

    BlueGem Well-Known Member

    What brand of antihistamine have you been using Lynne?
  12. lynneonextante

    lynneonextante Well-Known Member

    They are the same as Clarytin but I buy them in bulk from Chemist direct because I have to take them daily from March until September / October because of pollen allergies. The ingredient name is loratadine. It's much cheaper to buy them online. I've been taking them daily and they've helped with my allergies to the dog and cat too!
  13. VioletFlame

    VioletFlame Member

    If you're in very deep ketosis, some people suffer "Keto Rash" I'm one of them too and the only thing I can suggest is drinking more water. I think it's a kill off of all the excess yeast in your system since it's not being fed anymore. Yeast overgrowth in your system can be known as Candida but you might not see symptoms of it until it starts dying off (which is a good thing) I get insanely itchy thighs and boobs and last time I was on Atkins, I shred myself to bits scratching! Bepanthen cream helps too.

    If it gets too bad, get to your doctor incase it's something else. Good luck!

Share This Page

This site uses cookies and its third-party providers also uses cookies. By using this site you agree to this notice and understand why we have cookies.